Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 271, NWS Kansas City, MO

September 17, 20154 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 17, 2015, 7:10 PM CDT for 4 counties in Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2015, 7:10 PM CDT (00:10 UTC)
Expired
Sep 17, 2015, 8:00 PM CDT
In force
50 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Adair County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 181 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 6:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.2 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1343 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1492 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
1.1
Supercell composite
15.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WUUS53 KEAX 180010
SVREAX
MOC001-171-197-211-180100-
/O.NEW.KEAX.SV.W.0271.150918T0010Z-150918T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
710 PM CDT THU SEP 17 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHWESTERN SCHUYLER COUNTY IN NORTHEASTERN MISSOURI...
  SOUTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN ADAIR COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 800 PM CDT

* AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MILAN...
  MOVING EAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KIRKSVILLE...MILAN...GREEN CITY...NOVINGER...GREENCASTLE...
  WORTHINGTON AND GREEN CASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4020 9250 4013 9317 4027 9329 4045 9267
TIME...MOT...LOC 0009Z 255DEG 35KT 4024 9311 

HAIL...1.50IN
WIND...60MPH
 
$$

MJ
3 follow-up statements
266 
WWUS53 KEAX 180023
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
723 PM CDT THU SEP 17 2015

MOC001-171-197-211-180100-
/O.CON.KEAX.SV.W.0271.000000T0000Z-150918T0100Z/
SULLIVAN MO-SCHUYLER MO-PUTNAM MO-ADAIR MO-
723 PM CDT THU SEP 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN SULLIVAN...SOUTHWESTERN SCHUYLER...SOUTHEASTERN PUTNAM
AND NORTHWESTERN ADAIR COUNTIES...

AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MILAN...MOVING
EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...MILAN...GREEN CITY...NOVINGER...GREENCASTLE...
WORTHINGTON AND GREEN CASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4020 9250 4013 9317 4027 9329 4045 9267
TIME...MOT...LOC 0023Z 260DEG 27KT 4022 9307 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

MJ
225 
WWUS53 KEAX 180038
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
738 PM CDT THU SEP 17 2015

MOC197-180047-
/O.CAN.KEAX.SV.W.0271.000000T0000Z-150918T0100Z/
SCHUYLER MO-
738 PM CDT THU SEP 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SCHUYLER COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WILL NO LONGER 
TRACK INTO THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN MISSOURI.

LAT...LON 4020 9250 4016 9309 4028 9314 4039 9273
TIME...MOT...LOC 0037Z 263DEG 30KT 4023 9291 

$$

MOC001-171-211-180100-
/O.CON.KEAX.SV.W.0271.000000T0000Z-150918T0100Z/
SULLIVAN MO-PUTNAM MO-ADAIR MO-
738 PM CDT THU SEP 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN SULLIVAN...SOUTHEASTERN PUTNAM AND NORTHWESTERN
ADAIR COUNTIES...

AT 737 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREENCASTLE...
OR 11 MILES EAST OF MILAN...MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...GREEN CITY...NOVINGER...GREENCASTLE AND GREEN CASTLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4020 9250 4016 9309 4028 9314 4039 9273
TIME...MOT...LOC 0037Z 263DEG 30KT 4023 9291 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

MJ
914 
WWUS53 KEAX 180057
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 PM CDT THU SEP 17 2015

MOC001-171-211-180106-
/O.EXP.KEAX.SV.W.0271.000000T0000Z-150918T0100Z/
SULLIVAN MO-PUTNAM MO-ADAIR MO-
757 PM CDT THU SEP 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SULLIVAN...
SOUTHEASTERN PUTNAM AND NORTHWESTERN ADAIR COUNTIES WILL EXPIRE AT
800 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN MISSOURI.

LAT...LON 4020 9250 4016 9309 4028 9314 4039 9273
TIME...MOT...LOC 0052Z 255DEG 35KT 4023 9291 

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:30 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Sep 17, 3:30 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
330 PM CDT THU SEP 17 2015

.SHORT TERM...(This Evening through Friday Afternoon)
Issued at 329 PM CDT THU SEP 17 2015

The stage is set for a pretty active period over the next 36-hours
or so...let/s get right to it. Afternoon water vapor imagery showing
the next in a series of Pacific northern stream waves digging through
the Intermountain West...while the subtropical jet shows up quite
nicely as well as eastern Pacific moisture continues to slowly
advance northeast along the northern periphery of a well-entrenched
upper ridge centered over Texas. All day...blended TPW percent of
normal satellite imagery has shown a notable uptick in precipitable
water values...with latest pics suggesting airmass currently in
place is composed of values approaching 200% or normal for this time
of year. Meanwhile closer to the surface...latest surface
observations show main cold front sprawled out from north-central
Kansas into southeastern Nebraska...with airmass south of the
boundary composed of dewpoints in the upper 60s and lower 70s. For
the most part...latest model solutions have support from afternoon
water vapor trends in showing little if any definable shortwaves of
interest that could lead to renewed convective development this
afternoon. This doesn/t mean we/re out of the woods however.

Following sunset...models quickly increase the low-level jet
which should largely remain parallel to the incoming cold front
overnight. Meanwhile to our southwest...models are in excellent
agreement that a secondary sfc low will begin tracking northeast from
the southern High Plains...which in effect will halt any
southeastward progress of the cold front during the early morning
hrs. With lack of any appreciable shortwaves overnight...convection
should largely be supported by warm air advection processes and
convergence in the left exit region of the low-level speed max. As
such...overall concerns for well organized severe weather look low
at this time...and agree with latest SPC Day 1 outlook which keeps
bulk of severe treat off to our north. Despite this...models do
generate convection along the boundary after 00z this evening...which
remains a definite possibility considering the factors listed above.
With such a moist airmass in place...any developing convection will
be capable of heavy downpours and localized flooding cannot be ruled
out.

Main show expected to get underway tomorrow morning as sfc low
continues to creep northeast and aforementioned northern stream wave
approach. The combination of increasing height falls along with
convergence along the boundary will initiate convection during the
morning hours...initially across northern Missouri/far northeast
Kansas...with eventual southeastward progression expected through the
afternoon/evening hrs. With the wave approaching...much better wind
fields will be in place for possible severe convection...with bulk
shear vector orientation supporting possible supercell morphology
during peak heating Friday afternoon. Steep low-level lapse rates and
ample instability aloft will likely support large hail and damaging
winds...however cannot rule out a brief tornado or two especially
along any lingering outflow boundaries remaining in place from
overnight convection. In addition...low-level winds expected to
remain fairly stout through the day which will continue to transport
moist unstable air northward. Couple this with what looks to be a
weak warm front extending east from the northward lifting low
pressure center...organized heavy rainfall cannot be ruled out. Was
tempted to hoist a flash flood watch for areas along/north of the
Missouri Rvr...but have elected to hold off until trends overnight
become a little better established. Clouds from overnight
precipitation may hinder the destabilization process which makes
tomorrow/s forecast highly conditional...and thus of only marginal
confidence. Will allow overnight shift to look at 00z model runs
before making a final decision on any hydro related headlines.

Front to plow through the area Friday night with precip chances
gradually coming to an end from west to east through the early
morning hrs. Drier air will quickly move into the area which will set
the stage for a beautiful early fall weekend.

.LONG TERM...(Friday Evening through Thursday)
Issued at 329 PM CDT THU SEP 17 2015

As the cold front exits the CWA, the upper-level trough will
continue to slide near the Great Lakes region as weak ridging will
develop across the Northern Plains. At the surface, a large surface
high will works its way through northwest Missouri and continue to
build southward through Sunday. Surface temperatures will cool below
seasonal norms behind the cold front through the weekend,
particularly Saturday, with highs expected to top off in the low 70s.

Another deepening trough will settle over northeast Missouri by
Sunday evening. Any resulting convection with this feature looks to
be limited to southern Missouri with the lingering surface high
centered over northern Missouri. Southerly surface flow will return
during the early week with a gradual warm-up expected as a result.
Pressure falls over western Kansas and warm air advection over
western Missouri may result in some overnight precipitation by the
mid-week as the low-level jet increases. Otherwise, conditions will
remain mostly dry with a building ridge in place over the Southern
Plains.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 622 AM CDT THU SEP 17 2015

A conditional threat for convection exists later this evening as well
advertised cold front sags south towards the area. For now...felt
best to maintain a VCTS mention beginning at 4z under the assumption
that updates can be sent if activity initiates beforehand.
Otherwise...largely expect VFR conditions through the period with
precip chances increasing after 15z when main cold front begins
working through the area. Breezy southwest winds with gusts to 28 kts
likely this afternoon before calming down later tonight as decoupling
occurs.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...32
LONG TERM...Welsh
AVIATION...32
Hazardous weather outlook, Sep 17, 5:10 AM CDT, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 AM CDT THU SEP 17 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-181015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
510 AM CDT THU SEP 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT, MAINLY ALONG
AND NORTH OF INTERSTATE 70. THE BEST CHANCE FOR SEVERE WEATHER WILL
BE ALONG AND NORTH OF HWY 36...WHERE GUSTY WINDS AND HEAVY RAIN WILL
BE THE PRIMARY HAZARDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER CHANCE FOR STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS
THE ENTIRE FORECAST FOR FRIDAY...MAINLY IN THE EVENING THROUGH THE
OVERNIGHT HOURS. STRONG WINDS AND HEAVY RAIN WILL BE THE PRIMARY
CONCERNS, HOWEVER THERE COULD BE A FEW TORNADOES NEAR THE MISSOURI
AND IOWA BORDER FRIDAY AFTERNOON AND EVENING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Sep 17, 6:48 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 PM CDT THU SEP 17 2015

MOZ007-008-016-017-180030-
PUTNAM MO-SULLIVAN MO-ADAIR MO-SCHUYLER MO-
648 PM CDT THU SEP 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SULLIVAN...SOUTHWESTERN
SCHUYLER...SOUTHEASTERN PUTNAM AND NORTHERN ADAIR COUNTIES UNTIL 730
PM CDT...

AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MILAN...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...MILAN...GREEN CITY...NOVINGER...GREENTOP...
GREENCASTLE...POLLOCK...WORTHINGTON AND GREEN CASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN MISSOURI.

LAT...LON 4018 9245 4016 9317 4035 9335 4046 9264
TIME...MOT...LOC 2348Z 266DEG 37KT 4027 9310

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:27 PM CDTTornado WarningEAXAdair, Sullivan33 min
Sep 17, 7:45 PM CDTSpecial Weather StatementEAXHolt45 min
Sep 17, 8:37 PM CDTSpecial Weather StatementEAXAdair38 min
Sep 17, 9:30 PM CDTSpecial Weather StatementEAXDeKalb45 min
Sep 17, 10:02 PM CDTSpecial Weather StatementEAXPlatte43 min
Sep 17, 10:05 PM CDTAreal Flood AdvisoryEAXBuchanan, Platte5 hr
Sep 17, 10:55 PM CDTSpecial Weather StatementEAXClay, Platte35 min
Sep 17, 11:19 PM CDTSpecial Weather StatementEAXPlatte26 min
Sep 18, 10:00 AM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more11 hr
Sep 18, 3:09 PM CDTSpecial Weather StatementEAXJackson36 min
Sep 18, 3:43 PM CDTSpecial Weather StatementEAXCass32 min
Sep 18, 6:32 PM CDTTornado Warning Tornado observedEAXCass43 min
Sep 18, 6:39 PM CDTTornado WarningEAXCarroll, Ray36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.